1 spot left!
Join us for our annual 3-day, 3-night Late Spring Yoga & Wellness Weekend Retreat! Its a great way to take a break, r-e-l-a-x and re-connect with yourself over the long Memorial Day Weekend. Our Guest Yogi, Colby Smith, will be with us for 4 days of yoga, pilates, meditation and massage!
We’ll start the weekend with an Opening Circle, introductions and light breathwork meditation to establish a foundation for the entire weekend. Sessions will be tailored to the group and will incorporate yoga, pilates, meditation and massage techniques, plus you’ll get a 60-minute massage with Dave! You’ll return home energized, renewed and relaxed following 3-days and 3-nights spent detached from the outside world at Frog Meadow’s 63 acres of private paradise!
Each morning, a yoga session will precede breakfast and will be focused on waking the body with a variety of yoga poses.
Additional morning and afternoon sessions are scheduled for Saturday and Sunday (see below).
Sessions will take place unclothed and in a quiet and warm setting.
Sessions are open and accessible to all men regardless of ability or experience.
No prior yoga, pilates, meditation or massage experience is necessary.
You may participate in as many or as few sessions as you like! Sessions are $30 each.
Blocks, straps, and yoga mats are provided for all classes.
Throughout this all-inclusive men’s retreat weekend, you can also relax in our wood-fired hot tub, take advantage of the amenities at Frog Meadow including wood-fired hot tub, swimming pond, on-site hiking trails, the gym or simply relax!
We don’t care if you are young or old, straight or gay, black or white (or blue or green), sculpted or sagging. Our workshops are open to all kinds of men: younger…older…buff…and not so buff….we always get a mix. The idea is to be open to all types of men with the common thread being the desire to learn and share the experience of yoga, pilates, meditation and male touch. We take pride in our respectful, supportive, and friendly atmosphere. We are refreshingly free of “attitude”.
Schedule of classes:
Friday 7.30-8.30 pm, 60 minutes: There will be an Opening Circle & Introductions (for those in attendance) to share background and interests in the weekend and to establish a foundation to build upon. Very light pranayam (breathwork) meditation.
Saturday 7:45-9.00 am, 75 minutes: Awake to a more vigorous yoga practice focusing on core strength, balance and flexibility. This class is sure to start your day off to the right foot – leaving you feeling more open, invigorated and ready to embrace the day.
Saturday 11:15 am-12.15 pm, 60 minutes: We will step back into the self and the body. Colby will lead a mindfulness practice that will focus on self-awareness and self-acceptance. This practice will include partner work and will incorporate a mindful touch practice.
Saturday 3:30-4.45 pm, 75 minutes: This more gentle practice will be the culmination of the day’s work and will be the perfect end to the day – incorporating the increased openness in the physical body from the morning’s practice as well as the more subtle openness of the heart from the midday practice. This primarily partnered practice will set a perfect tone to enjoy the evening’s festivities – providing an increased sense of groundedness and compassion for yourself and those around you.
Sunday, 7.45-9.00 am, 75 minutes: Start the day off right again to this higher energy physical practice. Sunday’s practice will dive deeper into the body – focusing again on core strength but also incorporating work on arm balances, inversions and backbends.
Sunday, 11:15 am-1.15 pm, 120 minutes: We will again step back into the mind/body connection. Colby will teach some of the basic principles of yoga and the spirit. This practice will provide an opportunity to explore what motivates us and how we can begin the process of truly examining ourselves and the way in which we want to be in the world. This practice will include pranayam (breathwork) and meditation and is appropriate and accessible to all.
Sunday, 3:30-5.00 pm, 90 minutes: This session will again be a more gentle practice. This class will explore massage techniques and afford us an opportunity to incorporate the day’s teachings in a very physical way… to explore the way that can nurture and support both ourselves and those around us.
Monday 7:45-9.00 am, 75 minutes: Again wake to a more vigorous yoga practice focusing on core strength, balance and flexibility, followed by a Closing circle involving wrap-up and partner meditation.